Amenable coverings of complex manifolds and holomorphic probalitiy measures.
Inventiones mathematicae, Tome 110 (1992) no. 2, pp. 29-38
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
covering of complex manifolds, holomorphic line-bundle, probability measure, Riemann surface, quadratic differential, Kra's Theta conjecture, affine bundle
@article{IM_1992__110_2_144040,
author = {Curt McMullen},
title = {Amenable coverings of complex manifolds and holomorphic probalitiy measures.},
journal = {Inventiones mathematicae},
pages = {29--38},
year = {1992},
volume = {110},
number = {2},
zbl = {0799.32008},
url = {http://geodesic.mathdoc.fr/item/IM_1992__110_2_144040/}
}
Curt McMullen. Amenable coverings of complex manifolds and holomorphic probalitiy measures.. Inventiones mathematicae, Tome 110 (1992) no. 2, pp. 29-38. http://geodesic.mathdoc.fr/item/IM_1992__110_2_144040/